# SDR FDEA202007211616

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 55,045 hours, 24,613 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Not Seated
- Location: Pitot System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, F/O CALLED 80KNOTS,  CAPTAIN SAW 50 KNOTS - 30 KNOT AIRSPEED DIFFERENCE.  AT100 KNOTS ON F/O AIRSPEED, CAPTAIN SAW 70 KNOTS.  REJECTED THE TAKOFF AND COMPLIED WITH QRH  PURGED CAPTAINS PITOT LINES AND PROBE IAW AMM 34-10-00-03 FOUND NO BLOCKAGE.  PERFORMED LEAK CHECK OF BOTH CAPTAIN`S AND F/OS PITOT SYSTEMS AND FOUND CAPTAIN`S SIDE LEAKING.  ISOLATED LEAK TO PITOT DRAIN IN NOSE WHEEL WELL NOT FULLY SEATED.  PERFORMED PITOT DRAIN SERVICING IAW AMM 12-24-34.  PERFORMED SECOND LEAK CHECKED  AND PERFORMED OPS CHECKS IAW AMM 34-10-00-05-0, OPS CHECKED GOOD. LEAK CHECKED GOOD.
